# SDR CALA0500022

- Difficulty date: January 26, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 991061267
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR CORRODED UNDER LEFT O/B SEAT TRACK AT STA 1174, LBL 60.  THE CORRODED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-70-4.
